55022

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Characterization of function spaces associated with weighted Sobolev spaces of the first order on the real line

ISBN/ISSN: 

0036-0279

DOI: 

10.1070/RM9873

Наименование источника: 

  • Russian Mathematical Surveys

Обозначение и номер тома: 

Vol. 74, № 6

Город: 

  • Moscow

Издательство: 

  • Turpion - Moscow Ltd.

Год издания: 

2019

Страницы: 

1075–1115
Аннотация
The paper gives a brief overview of the results on the characterization problem of spaces associated with given functional classes. It is shown that for ideal and non-ideal structures the situation is generally different. In the latter case, the concept of the associated space is bifurcated. The main part of the paper presents a complete description of the functional spaces associated with weighted Sobolev spaces of the first-order on the real axis.

Библиографическая ссылка: 

Прохоров Д.В., Степанов В.Д., Ушакова Е.П. Characterization of function spaces associated with weighted Sobolev spaces of the first order on the real line // Russian Mathematical Surveys. 2019. Vol. 74, № 6. С. 1075–1115.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: